# SDR QXEA200300675

- Difficulty date: June 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 13,743 hours, 19,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOI-ON FLIGHT NUMBER 2203, FLIGHT DID A GO-AROUND ON APPROACH AT BOI DUE TO NORMAL NOSE GEAR LIGHT DID NOT ILLUMINATE.  ALTERNATE GEAR LIGHT SHOWED DOWN.  CREW LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR DOWN AND LOCKED LIGHT SOCKET LOOSE.  ONE LIGHT BULB BURNT OUT.  RESECURED SOCKET ASSEMBLY, RELAMPED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
